Fixed Point Theory for Cyclic Generalized Weak 𠜙 -Contraction on Partial Metric Spaces
Erdal Karapınar and
I. Savas Yuce
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
A new fixed point theorem is obtained for the class of cyclic weak 𠜙 -contractions on partially metric spaces. It is proved that a self-mapping 𠑇 on a complete partial metric space 𠑋 has a fixed point if it satisfies the cyclic weak 𠜙 -contraction principle.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/491542.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/491542.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:491542
DOI: 10.1155/2012/491542
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().